# SDR ASAA2016072217467

- Difficulty date: July 22, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 31,536 hours, 9,643 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Condition: Malfunctioned
- Location: Overheat Detecto
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE, OVERHEAT TEST SHOWS FAULT LIGHT AND NO LIGHTS IN NR 2 ENGINE FIRE HANDLE.  ACFT GROUNDED.  REPLACED BROKEN TERMINAL IAW SWPM 20-30-11 AND WDM 26-11-21.  OPS CHECKED OK.  NR 2 ENGINE OVERHEAT DETECTOR SWITCH PLACED IN BOTH POSITION.
